# SDR DALA2025072305542

- Difficulty date: July 11, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 76,737 hours, 29,508 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7484505) DURING ACCOMPLISHMENT OF AA 5300-01157-02B, CRACK WAS FOUND IN THE FAIL SAFE STRAP AT FRAME STATION 663.75. C/W ERA 627674-14AD REV ORIGINAL SEC II REMOVED AND REPLACED LH AND RH PICKLE FORK FITTINGS IAW ERA 627730-14AD REV ORIGINAL, ERA 627731-14AD REV ORIGINAL, ERA 627732-14AD REV ORIGINAL, ERA 627733-14AD REV ORIGINAL, AND ERA 627734-14AD REV ORIGINAL
